# SDR DALA2022091206037

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2401631) DURING INSPECTION FOUND FUSELAGE / SKIN / NEAR STA 420, BETWEEN S-21L TO S-22L / DENT. REPAIRED PER ERA 602049-14.
